Translator Disclaimer
March 2008 Norm estimates for the Bernardi integral transforms of functions defined by subordination
R. Parvatham, S. Ponnusamy, S. K. Sahoo
Hiroshima Math. J. 38(1): 19-29 (March 2008). DOI: 10.32917/hmj/1207580342

Abstract

In this paper, we obtain sharp norm estimates for the Bernardi integral transform of functions belonging to the class ${\mathcal K}(A,B)$, $-1\le B<A\le 1$, which is a subclass of the well-known class of convex univalent functions. As a consequence, a number of open questions arise naturally, concerning ${\mathcal S}^*(A,B)$--a subclass of the well-known class of starlike univalent functions, and many other classes.

Citation

Download Citation

R. Parvatham. S. Ponnusamy. S. K. Sahoo. "Norm estimates for the Bernardi integral transforms of functions defined by subordination." Hiroshima Math. J. 38 (1) 19 - 29, March 2008. https://doi.org/10.32917/hmj/1207580342

Information

Published: March 2008
First available in Project Euclid: 7 April 2008

zbMATH: 1158.30009
MathSciNet: MR2397377
Digital Object Identifier: 10.32917/hmj/1207580342

Subjects:
Primary: 30C45
Secondary: 30C55, 33C05

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.38 • No. 1 • March 2008
Back to Top